# SDR ASOA01176

- Difficulty date: September 18, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N260AS
- Make and model: Emb EMB-120
- Aircraft serial: 120132
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 12017054613
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN TXK, RIB 8 WAS FOUND WITH CRAKES SKIN SUPPORT BRACKET AFT OF THE NR 1 FUEL PANEL ON THE LEFT WING.  MAINTENANCE REMOVED AND REPLACED THE SKIN SUPPORT BRACKET AT RIB 8 ON THE AFT SIDE OF THE NR 1 FUEL PANEL ON THE LEFT WING.  MAINTENANCE THEN REINSTALLED THE LEFT WING NR 1 FUEL PANEL IAW ASA EO 120-51-0005.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
